Main Article Content
In this article, an extension of the transmuted-G family is proposed, in the so-called Poison transmuted-G family of distributions. Some of its statistical properties including quantile function, moment generating function, order statistics, probability weighted moment, stress-strength reliability, residual lifetime, reversed residual lifetime, Rényi entropy and mean deviation are derived. A few important special models of the proposed family are listed. Stochastic characterizations of the proposed family based on truncated moments, hazard function and reverse hazard function, are also studied. The family parameters are estimated via the maximum likelihood approach. A simulation study is carried out to examine the bias and mean square error of the maximum likelihood estimators. The advantage of the proposed family in data fitting is illustrated by means of two applications to failure time data sets.
This work is licensed under a Creative Commons Attribution 4.0 International License.
Authors who publish with this journal agree to the following terms:
- Authors retain copyright and grant the journal right of first publication with the work simultaneously licensed under a Creative Commons Attribution License that allows others to share the work with an acknowledgement of the work's authorship and initial publication in this journal.
- Authors are able to enter into separate, additional contractual arrangements for the non-exclusive distribution of the journal's published version of the work (e.g., post it to an institutional repository or publish it in a book), with an acknowledgement of its initial publication in this journal.
- Authors are permitted and encouraged to post their work online (e.g., in institutional repositories or on their website) prior to and during the submission process, as it can lead to productive exchanges, as well as earlier and greater citation of published work (See The Effect of Open Access).
- Aarset, M.V. (1987). How to identify a bathtub hazard rate. IEEE Transactions on Reliability, 36, 106-108.
- Abouelmagd, T.H.M., Hamed, M.S., Ebraheim, A.N. (2017). The Poisson-G family of distributions with applications. Pak.j.stat.oper.res, XIII, 313-326.
- Abouelmagd, T.H.M., Hamed, M.S., Handique, L., Goual, H., Ali, M.M., Yousof, H.M., Korkmaz, M.C. (2019). A New Class of Continuous Distributions Based on the Zero Truncated Poisson distribution with Properties and Applications. The Journal of Nonlinear Sciences and Applications, 12, 152-164.
- Ahsan, A.L., Handique, L., Chakraborty, S. (2018). The odd modified exponential generalized family of distributions: its properties and applications. International Journal of Applied Mathematics and Statistics, 57, 48-62.
- Alizadeh, M., Tahir, M.H., Cordeiro, G.M., Zubai, M., Hamedani, G.G. (2015). The Kumaraswamy Marshal-Olkin family of distributions. Journal of the Egyptian Mathematical Society, 23, 546-557.
- Alizadeh, M., Afify, A.Z., Eliwa, M.S., Ali, S. (2020). The odd log-logistic Lindley-G family of distributions: properties, Bayesian and non-Bayesian estimation with applications. Computational Statistics, 35, 281-308.
- Bjerkedal, T. (1960). Acquisition of resistance in Guinea pigs infected with different doses of virulent tubercle bacilli. American Journal of Hygiene, 72, 130-148.
- Chakraborty, S., Handique, L. (2017). The generalized Marshall-Olkin-Kumaraswamy-G family of distributions. Journal of Data Science, 15, 391-422.
- Chakraborty, S., Handique, L. (2018). Properties and data modelling applications of the Kumaraswamy generalized Marshall-Olkin-G family of distributions. Journal of Data Science, 16, 605-620.
- Chakraborty, S., Handique, L., Jamal, F. (2020). The Kumaraswamy Poisson-G family of distribution: its properties and applications. Annals of Data Science, https://doi.org/10.1007/s40745-020-00262-4.
- Chakraborty, S., Handique, L., Ali, M.M. (2018). A new family which integrates beta Marshall-Olkin-G and Marshall-Olkin-Kumaraswamy-G families of distributions. Journal of Probability and Statistical Science, 16, 81-101.
- Chakraborty, S., Alizadeh, M., Handique, L., Altun, E., Hamedani, G.G. (2018). A New Extension of Odd Half-Cauchy Family of Distributions: Properties and Applications with Regression Modeling. Statistics in Transition New Series. (Under Revision).
- Cordeiro, G.M., De Castro, M. (2011). A new family of generalized distributions. J. Stat. Comput. Simul, 81, 883-893.
- El-Morshedy, M., Eliwa, M.S. (2019). The odd flexible Weibull-H family of distributions: properties and estimation with applications to complete and upper record data. Filomat, 33, 2635-2652.
- Eliwa, M.S., Alhussain, Z.A., El-Morshedy, M. (2020). Discrete Gompertz-G family of distributions for Over-and under-dispersed data with properties, estimation, and applications. Mathematics, 8, 358.
- Eliwa, M. S., El-Morshedy, M., Ali, S. (2020a). Exponentiated odd Chen-G family of distributions: statistical properties, Bayesian and non-Bayesian estimation with applications. Journal of Applied Statistics, https://doi.org/10.1080/02664763.2020.1783520.
- Eliwa, M. S., El-Morshedy, M., A.fy, A. Z. (2020b). The odd Chen generator of distributions: properties and estimation methods with applications in medicine and engineering. Journal of the National Science Foundation of Sri Lanka, Forthcoming.
- Emrah, A., Yousuf, H.M., Chakraborty, S., Handique, L. (2018). The Zografos-Balakrishnan Burr XII Distribution: Regression Modeling and Applications. International Journal of Mathematics and Statistics, 19, 46-70.
- Eugene, N., Lee, C., Famoye, F. (2002). Beta-normal distribution and its applications. Commun Statist Theor Meth, 31, 497-512.
- Glänzel, W. (1987). A characterization theorem based on truncated moments and its application to some distribution families, Mathematical Statistics and Probability Theory (Bad Tatzmannsdorf, 1986), Reidel, Dordrecht, 75-84.
- Glänzel, W. (1990). Some consequences of a characterization theorem based on truncated moments, Statistics: Journal of Theoretical and Applied Statistics, 21, 613-618.
- Gokarna, R.A., Sher, B.C., Hongwei, L., Alfred, A.A. (2018). On the Beta-G Poisson family. Annals of Data Science, https://doi.org/10.1007/s40745-018-0176-x.
- Gokarna, R.A., Haitham, M.Y. (2017). The exponentiated generalized-G Poisson family of distributions. Stochastics and Quality Control, 32, 7-23.
- Greenwood, J.A., Landwehr, J.M., Matalas, N.C., Wallis, J.R. (1979). Probability weighted moments: definition and relation to parameters of several distributions expressible in inverse form. Water Resour Res, 15, 1049-1054.
- Gradshteyn, I.S., Ryzhik, I.M. (2007). Tables of Integrals, Series, and Products, AcademicPress, New York.
- Gross, A.J.V., Clark, A. (1975). Survival distributions: Reliability applications in the biometrical sciences. John Wiley, New York.
- Handique, L., Chakraborty, S. (2017a). A new beta generated Kumaraswamy Marshall-Olkin-G family of distributions with applications. Malaysian Journal of Science, 36, 157-174.
- Handique, L., Chakraborty, S. (2017b). The Beta generalized Marshall-Olkin Kumaraswamy-G family of distributions with applications. Int. J. Agricult. Stat. Sci., 13, 721-733.
- Handique, L., Chakraborty, S., Hamedani, G.G. (2017). The Marshall-Olkin-Kumaraswamy-G family of distributions. Journal of Statistical Theory and Applications, 16, 427-447.
- Handique, L., Chakraborty, S., Ali, M.M. (2017). The Beta-Kumaraswamy-G family of distributions. Pakistan Journal of Statistics, 33, 467-490.
- Handique, L., Chakraborty, S., Thiago, A.N. (2018). The exponentiated generalized Marshall-Olkin family of distributions: Its properties and applications. Annals of Data Science, https://doi.org/10.1007/s40745-018-0166-z.
- Handique, L., Chakraborty, S., Jamal, F. (2020). Beta Poisson-G family of distribution: Its properties and application with failure time data. Thailand Statistician. (Accepted, Article in Press).
- Handique, L., Ahsan, A.L., Chakraborty, S. (2020). Generalized Modified exponential-G family of distributions: its properties and applications. International Journal of Mathematics and Statistics, 21, 1-17.
- Haq, M.A., Handique, L., Chakraborty, S. (2018). The odd moment exponential family of distributions: Its properties and applications. International Journal of Applied Mathematics and Statistics, 57, 47-62.
- Jayakumar, K., Mathew, T. (2008). On a generalization to Marshall-Olkin scheme and its application to Burr type XII distribution. Stat Pap, 49, 421-439.
- Marshall, A., Olkin, I. (1997). A new method for adding a parameter to a family of distributions with applications to the exponential and Weibull families. Biometrika, 84, 641-652.
- Shaw, W.T., Buckley, I.R. (2007). The alchemy of probability distributions: beyond Gram- Charlier expansions, and a skew-kurtotic-normal distribution from a rank transmutation map. arXiv preprint arXiv:0901.0434.
- Thiago, A.N., Chakraborty, S., Handique, L., Frank, G.S. (2019). The Extended generalized Gompertz distribution: Theory and applications. Journal of Data science, 17, 299-330.
- Weibull, W. (1951). A statistical distribution function of wide applicability. J. Appl. Mech.-Trans. ASME, 18, 293-297.